# SDR SWIA202155773

- Difficulty date: January 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION ON 57-590-600 AND 57-690-6000 FOUND THAT L/H AND R/H HINGE BOX BOLTS ON W.S. 178, 220, 264 WERE ALL CORRODED AND NEED TO BE REPLACED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED HARDWARE ON L/H AND R/H W.S 178-.00, 220.00, AND 264.00 IAW CRJ 200 AMM 57-21-34-000-801/802/803 AND 57-21-35-400-801/802/803
